Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Operational evaluation of certain infinite Bessel function integrals


Authors: Stanley E. Babb and James W. Cafky
Journal: Math. Comp. 33 (1979), 1033-1039
MSC: Primary 44A99
MathSciNet review: 528055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some infinite integrals, primarily over trigonometric functions, are operationally evaluated by two extensions of the Weber-Schafheitlin approach.


References [Enhancements On Off] (What's this?)

  • [1] J. W. CAFKY, Ph. D. dissertation, University of Oklahoma, 1969.
  • [2] W. N. BAILEY, "Some infinite integrals involving Bessel functions," Proc. London Math. Soc. (2), v. 40, 1936, pp. 37-48, Eq. 10.3. Also G. N. WATSON, A Treatise on the Theory of Bessel Functions, Cambridge Univ. Press, 1966, p. 419 (16).
  • [3] G. N. WATSON, ibid., p. 404.
  • [4] G. N. WATSON, ibid., p. 399 ff.
  • [5] Shigetoshi Katsura, Fourth virial coefficient for the square well potential, Phys. Rev. (2) 115 (1959), 1417–1426. MR 0108015 (21 #6736)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 44A99

Retrieve articles in all journals with MSC: 44A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1979-0528055-1
PII: S 0025-5718(1979)0528055-1
Keywords: Fourier transforms, Bessel functions
Article copyright: © Copyright 1979 American Mathematical Society